Polynomial primal-dual affine scaling algorithms in semidefinite programming

E. de Klerk, C. Roos, T. Terlaky

Research output: Contribution to journalArticleProfessional

85 Downloads (Pure)
Original languageEnglish
Pages (from-to)51-69
Number of pages19
JournalJournal of Combinatorial Optimization
Volume2
Issue number1
Publication statusPublished - 1998
Externally publishedYes

Cite this

@article{2f605dd7be9441ed980a002bf3e0b193,
title = "Polynomial primal-dual affine scaling algorithms in semidefinite programming",
author = "{de Klerk}, E. and C. Roos and T. Terlaky",
note = "Pagination: 19",
year = "1998",
language = "English",
volume = "2",
pages = "51--69",
journal = "Journal of Combinatorial Optimization",
issn = "1382-6905",
publisher = "Springer Netherlands",
number = "1",

}

Polynomial primal-dual affine scaling algorithms in semidefinite programming. / de Klerk, E.; Roos, C.; Terlaky, T.

In: Journal of Combinatorial Optimization, Vol. 2, No. 1, 1998, p. 51-69.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Polynomial primal-dual affine scaling algorithms in semidefinite programming

AU - de Klerk, E.

AU - Roos, C.

AU - Terlaky, T.

N1 - Pagination: 19

PY - 1998

Y1 - 1998

M3 - Article

VL - 2

SP - 51

EP - 69

JO - Journal of Combinatorial Optimization

JF - Journal of Combinatorial Optimization

SN - 1382-6905

IS - 1

ER -